# SDR 95FDEA01635

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED JUST BELOW STR 6 AT FWD ENTRY CUT-OUT (MARKED).  INSTALLED FWD ENTRY DOUBLER PER SB 727-53-18621 AND AGING AIRCRAFT AD 94-05-04.
